Follow
Ghulam Mohammad
Ghulam Mohammad
Assistant Professor, Department of Mathematics, Aligarh Muslim University
Verified email at amu.ac.in
Title
Cited by
Cited by
Year
Quantum codes from cyclic codes over .
M Ashraf, G Mohammad
Quantum Information Processing 15 (10), 2016
802016
Quantum codes from cyclic codes over F3 + vF3
M Ashraf, G Mohammad
International Journal of Quantum Information 12 (06), 1450042, 2014
742014
Construction of quantum codes from cyclic codes over Fp+ vFp
M Ashraf, G Mohammad
International Journal of Information and Coding Theory 3 (2), 137-144, 2015
612015
Quantum codes over Fp from cyclic codes over Fp[u, v]/<u2 − 1, v3v, uvvu>
M Ashraf, G Mohammad
Cryptography and Communications 11, 325-335, 2019
552019
On skew cyclic codes over F3+ vF3
M Ashraf, G Mohammad
International Journal of Information and Coding Theory 2 (4), 218-225, 2014
252014
Quantum codes from cyclic codes over the ring
T Bag, AK Upadhyay, M Ashraf, G Mohammad
Asian-European Journal of Mathematics 12 (07), 2050008, 2019
242019
Quantum codes from a class of constacyclic codes over finite commutative rings
HQ Dinh, T Bag, AK Upadhyay, M Ashraf, G Mohammad, W Chinnakum
Journal of Algebra and Its Applications 19 (12), 2150003, 2020
232020
Skew cyclic codes over Fq+uFq+vFq
GM M Ashraf
Asian-European Journal of Mathematics 11 (5), 1850072, 2018
202018
On skew cyclic codes over a semi-local ring
M Ashraf, G Mohammad
Discrete Mathematics, Algorithms and Applications 7 (04), 1550042, 2015
202015
New quantum and LCD codes over the finite field of odd characteristic
M Ashraf, N Khan, G Mohammad
International Journal of Theoretical Physics 60 (6), 2322-2332, 2021
112021
Quantum codes from -skew constacyclic codes over the ring
T Bag, M Ashraf, G Mohammad, AK Upadhyay
Quantum Information Processing 18, 1-15, 2019
112019
Quantum codes from cyclic codes over Fp+ vFp
M Ashraf, G Mohammad
Int. J. Inf. Coding Theory 3 (2), 137-144, 2015
112015
A Subspace based subspace inclusion graph on vector space
M Ashraf, M Kumar, G Mohammad
Contributions to Discrete Mathematics 15 (2), 73-83, 2020
72020
On skew cyclic codes over
M Ashraf, G Mohammad
arXiv preprint arXiv:1504.04326, 2015
72015
Quantum codes from cyclic codes over the mixed alphabet structure
M Ashraf, N Khan, G Mohammad
Quantum Information Processing 21 (5), 180, 2022
62022
constacyclic codes over Z4+ uZ4
M Ashraf, G Mohammed
arXiv preprint arXiv:1504.03445, 2015
62015
Quantum Codes from Constacyclic Codes over the Ring F q [u 1, u 2]/〈 u 1 2-u 1, u 2 2-u 2, u 1 u 2-u 2 u 1〉
AN Alkenani, M Ashraf, G Mohammad
Mathematics 8 (5), 781, 2020
52020
Skew cyclic codes over F _q+ u F _q+ v F _q F q+ u F q+ v F q
M Ashraf, G Mohammad
Asian Eur. J. Math. 11 (5), 1850072, 2018
52018
Quantum codes over from cyclic codes over , Cryptogr
M Ashraf, G Mohammad
Commun 11, 325-335, 2019
42019
On reversible codes over a non-chain ring
M Ashraf, W Rehman, G Mohammad, M Asim
Computational and Applied Mathematics 42 (6), 269, 2023
32023
The system can't perform the operation now. Try again later.
Articles 1–20